# SDR AT9900482

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CORROSION ON THE RIGHT HORIZONTAL STABILIZER LEADING EDGE AT BS 73. REMOVED CORROSION, FABRICATED REPAIR DOUBLER, DRILLED, HEAT TREATED, PRIMED, AND INSTALLED DOUBLER IAW DC9 SRM 51-30-2, 51-30-5, AND 51-30-8.
